# SDR REXA2013071001088

- Difficulty date: July 7, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N839AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8039
- Aircraft time: 17,809 hours, 15,796 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER L/E ON RT SIDE CHAFED.  REPAIRED IAW SRM 55-40-00/51-12-00.
